This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Long story short, gave and received unprotected oral sex August 6th. Sore throat two weeks later. Convinced the Dr. to treat me for STDs. Received a shot of Rosephin 250 and a single 1 gram dose of Azithromyzcin for possible Gonorrhea and Chlamydia. Two days later, my penis tip began to tingle. The next week I convinced my Dr. to treat me for Trich and Syphilis. Took the two shots of Penicillin-G and Flagyl. Also convinced the Dr. to put me on 7 days of doxycycline to treat any remaining NGU there may be.
Began feeling urethral pain. Saw a urologist whom assured me that I have no none of the above STDs and that he highly doubts I have herpes (no signs) nor a fungal infection (I'm too healthy he said). He gave me a prostate exam, said I have an enlarged prostate, and probably chronic prostatitis. He didn't find any bacteria in my urine or prostate fluid, but said that could be due to all of the antibiotics causing a false negative for bacteria. He then put me on cipro for a month. A week in I still had the pain and it continues to this day. Joints began hurting and the Urologist switched me to minocycline, but the symptoms continued getting worse. I can't get an STD test as I'm in a relationship and the test results and invoices will be sent home.
When i part my meatus, there is also an irritation where the two sides slowly un-stick. There is no discharge. I always feel like something is stuck in my urethra, but it doesn't hurt to urinate, maybe a mild discomfort sometimes, but mainly it feels normal when I urinate.
Is it possible that after all of my treatment, that I may have an STD? What could this be? I notice that when I wake up with my morning erection, the urethra seems a bit more irritated. Please help!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.